# SDR EE4Y20110115

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3936595511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED FITTING CORRODED LOCATED AT AFT CARGO COMPT AT STA 1231 BTWN LONG 27R AND LONG 28R.  THE FITTING DAMAGED WAS REPLACED.
